# SDR K11A2008121072009

- Difficulty date: July 17, 2007
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE HATCH LOWER EDGE FRAME HAS CORROSION (RT AFT OVERWING HATCH).
